BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
TiRS graphs and TiRS frames: a new setting for duals of canonical extensions

Participants in the publication
Craig, A. (Author)
Gouveia, M.; Haviar, M.. (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
ALGEBRA UNIVERSALIS

Publication Identifiers
ISSN - 0002-5240

Volume
74

Starting page
123
Last page
138

Document Identifiers
DOI - https://doi.org/10.1007/s00012-015-0335-2


Export

APA
Craig, A., Gouveia, M.; Haviar, M.., (2015). TiRS graphs and TiRS frames: a new setting for duals of canonical extensions. ALGEBRA UNIVERSALIS, 74, 123-138. ISSN 0002-5240. eISSN .

IEEE
Craig, A., Gouveia, M.; Haviar, M.., "TiRS graphs and TiRS frames: a new setting for duals of canonical extensions" in ALGEBRA UNIVERSALIS, vol. 74, pp. 123-138, 2015. 10.1007/s00012-015-0335-2

BIBTEX
@article{2312, author = {Craig, A. and Gouveia, M.; Haviar, M..}, title = {TiRS graphs and TiRS frames: a new setting for duals of canonical extensions}, journal = {ALGEBRA UNIVERSALIS}, year = 2015, pages = {123-138}, volume = 74 }